Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Belching, breathlessness after taking Hydroxycut. Have anxiety and pain under rib cage

hi i hve HAD MASSIVE GAS FOR OVER A MONTH NOW I CANNOT STOP BELCHING , I WAS TAKING THE PRODUCT HYDROXYCUT FOR 2 1/2 MONTHS AND STOPPED AFTER GETTING SHORTNESS OFF BREATH, APPARENTLY THIS ISSUE HAS GIVING ME MASSIVE ANXIETY , CAN EAT ONLY SOMETIMES AND THE DOCTORS HERE ARE LOST FOR WORDS, I SOMETIME GET THIS SHARP PAIN UNDER MY LEFT RIB CAGE...
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Emergency Medicine Specialist 's  Response
Hi,
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to gastritis.
Hydroxycut is seen to cause liver problems but since your pain is towards left side, gastritis seems to be the cause of your symptoms.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid mental and emotional stress.
4.Avoid smoking and alcohol, if any.
5.Avoid gas producing foods like peas, cabbage, legumes, etc.
6.Avoid talking while eating and avoid eating fast.
7.Drink lots of water daily.

I would also suggest that you should get yourself clinically examined and investigated.
Following investigations may be helpful :-
1. Endoscopy.
2. Liver Function Test ( LFT ).
3. Ultrasound of abdomen.

I hope this is helpful to you.
Thanks.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor